Authors: Mijajlović, Žarko
Ognjanović, Zoran 
Pejović, Aleksandar
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Digitization of mathematical editions in Serbia
Journal: Mathematics in Computer Science
Volume: 3
Issue: 3
First page: 251
Last page: 263
Issue Date: 1-May-2010
Rank: M51
ISSN: 1661-8270
DOI: 10.1007/s11786-010-0021-x
Abstract: 
We describe an ongoing project carried out by the Mathematical Institute of Serbian Academy of Sciences and Arts, and the Faculty of Mathematics, Belgrade. The project concerns building of electronic resources and presentations of electronic editions of mathematical works in Serbia, including retro-digitization of old books, articles and the other mathematical works, and development of the corresponding virtual library. The resources built in the project are freely accessible through Internet.
Keywords: Digital libraries | Digitization | Mathematical books | Mathematical journals | Retro-digitization
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

8
checked on May 28, 2022

Page view(s)

30
checked on May 29, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.